# SDR USAASB08069

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL MX REPORTED THE BULL NOSE EMERGENCY LIGHT AT STATION 850L, ABOVE THE AISLE AT SEAT 24A, INOPERATIVE.  MX R&R THE FUSE IN POWER SUPPLY BATTERY CHARGER M1435, ABOVE RT HAND CEILING PANEL AT STATION 753. OPS CHECK GOOD.
